# SDR FDEA200812045081

- Difficulty date: December 4, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Aircraft time: 33,009 hours, 19,197 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1176
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BS 1176.5 CHORD HAS CORROSION ON UPPER FWD FLANGE AND INSIDE FASTENER HOLES FROM RBL 1 TO 24.  REPLACED CHORD REF SRM 51-30-02, THIS IS CLASSIFIED AS A MAJOR REPAIR.
